# SDR SWIA202163360

- Difficulty date: December 15, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N292SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000764
- Aircraft time: 7,247 hours, 5,503 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TRACK CARRIAGE FOR 623BB HAS DAMAGED PHENOLIC ON OB LUG.     (C-CHECK RO 12/29/2021)    REMOVED AND REPLACED OB LUG BUSHING ON FLAP TRACK CARRIAGE FOR 623BB. AMM 20-10-08
